# SDR SWI2025F01268

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY INTERCOSTAL AT STR.20R BETWEEN FS.333.00 AND FS.349.00 CORRODED IN MULTIPLE SPOTS (MARKED).   (C-CHECK RO 09/07/2025)INSTALLED NEW AVIONICS BAY INTERCOSTAL AT STR.20R BETWEEN FS.319.00 AND FS.349.00 REF CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV Y.
